Alert archive / Arizona / Flash Flood Warnings in 2009

Flash Flood Warning 14, NWS Phoenix, AZ

September 5, 2009La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 5, 2009, 1:29 PM MST for La Paz County, Arizona. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2009, 1:29 PM MST (20:29 UTC)
Expired
Sep 5, 2009, 2:30 PM MST
In force
61 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 142 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 2:00 PM MSTFLASH FLOODQuartzsite, AZWASHES RUNNING HEAVY NORTH AND SOUTH OF QUARTZSITE. STREET FLOODING IN TOWN REQUIRING ADOT TO CLOSE STATE HIGHWAY 95 SOUTH OF QUARTZSITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 8.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2009-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 967 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2009-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
967 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 052029
FFWPSR
AZC012-052130-
/O.NEW.KPSR.FF.W.0014.090905T2029Z-090905T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
129 PM MST SAT SEP 5 2009

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...
   IN THE VICINITY OF QUARTZSITE

* UNTIL 230 PM MST

* AT 124 PM MST...THUNDERSTORMS WITH EXTREMELY HEAVY RAIN ARE
   DEVELOPING IN AND NEAR QUARTZSITE. HEAVY RAIN COULD LEAD TO
   FLOODING OF CITY STREETS AND DESERT WASHES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUARTZSITE
   AND COULD CAUSE WIND GUSTS TO NEAR 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3384 11406 3355 11403 3349 11432 3381 11435

$$

HV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 10:55 AM MST, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 5, 10:55 AM MST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1055 AM MST SAT SEP 5 2009

.SYNOPSIS...
A SERIES OF WEAK PACIFIC LOW PRESSURE SYSTEMS MEANS SHOWERS AND
THUNDERSTORMS ARE LIKELY MAINLY IN SOUTHWEST AND SOUTH-CENTRAL
ARIZONA TODAY INTO TONIGHT WITH SOME HEAVY RAIN AND COOLER WEATHER.
A DRYING TREND WILL BEGIN OUT WEST SUNDAY AND SPREAD ACROSS THE REST
OF THE AREA THIS COMING WEEK. HIGH TEMPERATURES SHOULD REMAIN CLOSE
TO AVERAGE FOR EARLY SEPTEMBER.

&&

.DISCUSSION...
THE AIRMASS HAS BECOME VERY MOIST AND UNSTABLE AHEAD OF A WEAK LOW
PRESSURE SYSTEM MOVING INTO OUR AREA FROM THE PACIFIC. THE DYNAMICS
ASSOCIATED WITH THE LOW PRESSURE SYSTEM INTERACTING WITH THE VERY
MOIST AND UNSTABLE AIRMASS WILL RESULT IN SOME HEAVY RAIN WITH THE
SHOWERS AND THUNDERSTORMS IN SOUTHWEST AND SOUTH-CENTRAL ARIZONA
TODAY.

AS A RESULT OF THE HEAVY RAIN EXPECTED TO CONTINUE AT TIMES...HAVE
ISSUED A FLASH FLOOD WATCH FOR SOUTH-CENTRAL ARIZONA AND SOUTHWEST
ARIZONA EAST OF THE LOWER COLORADO RIVER VALLEY THAT HAS BEEN
INCLUDED IN THE UPDATED FORECASTS THIS MORNING. AS A RESULT...IT
WILL ALSO BE COOLER AT LEAST IN SOUTH-CENTRAL ARIZONA TODAY AND HAVE
ADJUSTED THE FORECAST HIGH TEMPERATURES DOWNWARD FROM WHAT THEY WERE.

PREVIOUS DISCUSSION...
ONE WEAK UPPER TROUGH MOVED THROUGH NORTHERN AZ LAST NIGHT...WHILE
ANOTHER TROUGH IS POISED TO MOVE EASTWARD AND INTO OUR WESTERN ZONES
TODAY. YUMA 88D AND SATL IMAGERY SINCE MIDNIGHT SHOWED A STEADY
THICKENING OF CLOUDS FROM NORTHERN BAJA...ACROSS THE IMPERIAL VALLEY
AND NORTHWARD TO MOHAVE COUNTY. MOST CLOUD TOPS WERE 15-20 THSD FEET
AND WITH THEY WERE SPREADING INTO LA PAZ COUNTY BY 3 AM. TO GO ALONG
WITH THE INCREASING CLOUDS...SFC DEW POINTS HAVE SURGED INTO THE 70S
AT YUMA AND EL CENTRO. ELSEWHERE...MOSTLY CLEAR SKIES WERE THE RULE.

MODELS IN GOOD AGREEMENT IN TAKING HEIGHTS DOWN TODAY...AS WE WILL
BE ON THE SOUTHERN FRINGES OF A POWERFUL PACIFIC LOW LIKELY TO MOVE
ONSHORE BY MID DAY SUNDAY. PIECES OF ENERGY WILL BE HARD TO TIME AS
THEY SWEEP INTO SOUTHERN CALIF...BUT 400-500MB STREAMLINES SHOW A
SHARPER TROUGH AND GOOD DIFFLUENCE ALOFT ALONG THE LOWER COLO RIVER
VALLEY AT 06/00Z. THUS AN INCREASE IN POPS OUT WEST IS WARRANTED AND
WILL INSERT THE POSSIBILITY OF HEAVY RAINFALL FOR PARTS OF THE SOUTH
CENTRAL DESERTS.

ON LABOR DAY...ECMWF AND GFS BOTH SHOW A WESTERLY FLOW ALOFT AND A
CONTINUED MOIST BOUNDARY LAYER. IN FACT...SFC TO 700 MB MIXING
RATIOS STAY IN THE 10-12 G/KG RANGE EVEN INTO WEDNESDAY BEFORE SOME
DECREASE OCCURS. UPPER RIDGE TRANSITIONS TO NEW MEXICO BY WED...AND
BY 12Z THURSDAY BOTH MODELS SHOW THE ANTICYCLONIC CIRCULATION
CENTERED NEAR THE 4 CORNERS FOR A CONTINUED FAVORABLE PATTERN FOR
SLIGHT CHANCE POPS ACROSS SOUTH CENTRAL AZ.

&&

.AVIATION...
KPHX/KIWA AND SURROUNDING AIRFIELDS...
AS OF 4 AM...SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER
TERRAIN EAST OF PHOENIX...AND ISOLATED STORMS FORMED OVER WESTERN
MARICOPA COUNTY. WITH AN APPROACHING PACIFIC SHORTWAVE HEADED OUR
WAY...NOT OUT OF THE QUESTION FOR AN ISOLATED STORM TO AFFECT THE
GREATER PHOENIX AREA THIS MORNING...BUT CONFIDENCE TOO LOW TO
MENTION IN THE 12Z TAF. THE POSSIBILITY OF TSTMS INCREASES THIS
AFTERNOON AS THE DISTURBANCE GETS CLOSER...SO FOR NOW...WILL INCLUDE
CB AND VCTS IN TAFS AFTER ABOUT 22Z...IE EARLIER THAN ONE NORMALLY
WOULD THINK...BUT APPROACHING SHORTWAVE COULD BRING EARLIER TSTM
ONSET. DEPENDING ON STRENGTH OF CONVECTION LATER THIS AFTERNOON AND
EVENING...CIGS MAY LOWER TO BELOW 6K FEET...AND THERE COULD BE VSBYS
LOWERED BELOW 6 MILES IN BLOWING DUST AT KIWA/KPHX. GIVEN THE AMOUNT
OF MOISTURE IN PLACE ALONG WITH CONTINUED DYNAMICS...WILL LEAVE A
VCSH IN BOTH TAFS AFT 04Z...CONTINUING INTO SUNDAY MORNING.

EXPECTING WINDS TO BLOW FROM NORMAL NOCTURNAL/DIURNAL DIRECTIONS AND
SPEEDS. OF COURSE...GUSTY WINDS COULD ACCOMPANY ANY STORMS.

KIPL AND KBLH...
AS OF 4 AM SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPED
OVER THE DESERTS OF SOUTHEAST CALIFORNIA...AND WILL LIKELY AFFECT
KBLH THROUGH ABOUT 14Z. WILL PUT TEMPO TSRA INTO THE KBLH TAF THRU
14Z. LESS OF A THREAT FOR KIPL...BUT WILL MENTION VCTS FOR THEM.
AFTER THIS BATCH OF STORMS DISSIPATES...MOVES TO THE EAST THERE WILL
BE A SLIGHT CHANCE FOR THUNDERSTORMS REST OF THE DAY...BUT
CONFIDENCE WILL BE TOO LOW TO MENTION IN THE TAFS. DO NOT EXPECT
VISIBILITY RESTRICTION WITH THESE EARLY STORMS AS WIND SPEEDS SHOULD
NOT BE EXCESSIVE...BUT THERE ALWAYS IS A THREAT FOR SOME BLOWING
DUST/SAND TO OCCUR IN CONJUNCTION WITH THE STORMS. SHOULD EVENTUALLY
SEE SOME CLEARING FROM THE WEST LATER TODAY/THIS EVENING AS SOME
DRYING STARTS TO TAKE PLACE.

EXPECT WINDS TO BLOW FROM TYPICAL DIRECTIONS WITH NORMAL
SPEEDS...AWAY FROM ANY STORMS THAT IS. OTHERWISE WINDS SHOULD FAVOR
THE SOUTH FROM 6-15KT AT KBLH...AND THE SOUTHEAST AT KIPL.

&&

.FIRE WEATHER...
A TROUGH MOVING THROUGH THE NORTHERN CONUS WILL SUPPRESS THE MONSOON
HIGH INTO MEXICO THROUGH ABOUT MONDAY. THE RESULTING WESTERLY
FLOW WILL MAINLY CONFINE THE CHANCE FOR THUNDERSTORMS TO EASTERN AZ.
THE RIDGE IS EXPECTED TO BUILD BACK TO THE NORTH BY THE MIDDLE OF
NEXT WEEK...LEADING TO A SLIGHT WARMING TREND. IN ADDITION...THE
FLOW ALOFT WILL BECOME MORE EASTERLY AND SPREAD MOISTURE WESTWARD
ALLOWING FOR A CONTINUED SLIGHT CHANCE FOR THUNDERSTORMS...MAINLY
OVER SOUTH-CENTRAL ARIZONA.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH FOR BOTH YUMA AND LA PAZ COUNTIES EAST OF THE
     LOWER COLORADO RIVER VALLEY...MARICOPA COUNTY INCLUDING THE
     GREATER PHOENIX AREA...NORTHWEST AND NORTH-CENTRAL PINAL COUNTY
     AND SOUTHERN GILA COUNTY...ZONES 21 THROUGH 24...26...27...AND
     28...THROUGH 9 PM MST THIS EVENING.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ELLIS/SIPPLE
AVIATION...CJB
FIRE WEATHER...CJB
Hazardous weather outlook, Sep 5, 5:16 AM MST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
516 AM MST SAT SEP 5 2009

AZZ024-061230-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
516 AM MST SAT SEP 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND BECOME MORE
WIDESPREAD THROUGHOUT SOUTHERN GILA COUNTY. THE STORMS ARE ALSO
EXPECTED TO MOVE RATHER SLOWLY...WITH LOCALLY HEAVY AMOUNTS POSSIBLE
BY THIS AFTERNOON. SOME OF THE STRONGER STORMS WILL HAVE THE
POTENTIAL TO PRODUCE GUSTY WINDS TO 40 MPH...SMALL HAIL AND
LIGHTNING. POSSIBLE HEAVY RAINS AND THE RUNOFF MAY LEAD TO AN
INCREASING THREAT OF FLASH FLOODING ACROSS SOUTHERN GILA COUNTY
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS EACH
DAY. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL FOR BRIEF
HEAVY RAINFALL...STRONG AND GUSTY WINDS...AND OCCASIONAL LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020>023-025>028-CAZ030>033-061230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
516 AM MST SAT SEP 5 2009 /516 AM PDT SAT SEP 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY
OVER THE HIGHER TERRAIN. A FEW OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING BRIEF HEAVY RAIN...GUSTY WINDS TO 45 MPH WITH
AREAS OF DENSE BLOWING DUST...AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING BRIEF HEAVY RAIN...GUSTY WINDS TO 40 MPH...AREAS OF DENSE
BLOWING DUST AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Sep 5, 9:32 AM MST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
932 AM MST SAT SEP 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       5 ENE PEORIA            33.71N 112.17W
09/05/2009  M0.65 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED 0.65 INCHES IN 25 MIN.

&&

PADDOCK
Local storm report, Sep 5, 10:03 AM MST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1003 AM MST SAT SEP 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       5 NE BUCKEYE            33.43N 112.53W
09/05/2009  M0.65 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED 0.65 INCHES BETWEEN 920 AM AND 950 AM.

&&

PADDOCK
Local storm report, Sep 5, 10:50 AM MST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1050 AM MST SAT SEP 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       5 NNE LAVEEN            33.49N 112.11W
09/05/2009  M0.90 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED 0.90 INCHES IN 1.5 HOURS...0.4 INCHES BETWEEN 9
            AND 10 AM...0.5 INCHES BETWEEN 10 AND 1030 AM.

&&

PADDOCK

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 5:22 PM MSTAreal Flood AdvisoryPSRGila113 min
Sep 4, 6:08 PM MSTSpecial Weather StatementPSRLa Paz37 min
Sep 4, 6:31 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma104 min
Sep 4, 6:41 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa34 min
Sep 4, 8:21 PM MSTAreal Flood AdvisoryPSRLa Paz70 min
Sep 5, 7:04 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal116 min
Sep 5, 9:13 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 5, 10:33 AM MSTFlash Flood WatchPSR8 hr
Sep 5, 11:22 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal113 min
Sep 5, 1:11 PM MSTSevere Thunderstorm WarningPSRYuma28 min
Sep 5, 1:18 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma102 min
Sep 5, 1:43 PM MSTSevere Thunderstorm WarningPSRYuma29 min
Sep 5, 2:35 PM MSTSpecial Weather StatementPSRYuma55 min
Sep 5, 2:37 PM MSTFlash Flood WarningPSRLa Paz, Yuma53 min
Sep 5, 3:06 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma114 min
Sep 5, 3:18 PM MSTSpecial Weather StatementPSR42 min
Sep 5, 3:57 PM MSTSevere Thunderstorm WarningPSRYuma33 min
Sep 5, 4:13 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma52 min

Nearby

Flash Flood Warnings in Arizona, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.